RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC4569,
    author = {Qunying Liao and Liangjie Ye},
    title = {{Lower Bounds and Constructions for q-ary Codes Correcting Asymmetric Errors}},
    language = {english},
    journal = {Advances in Mathematics(China)},
    volume = {42},
    number = {6},
    pages = {795--800},
    isbn_issn = {ISSN:1000-0917 },
    year = {2011},
    refereed = {yes},
    length = {6},
    url = {http://advmath.pku.edu.cn/EN/volumn/volumn_1337.shtml}
    }